English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Shape of ecological networks.

Lässig, M., Bastolla, U., Manrubia, S. C., & Valleriani, A. (2001). Shape of ecological networks. Physical Review Letters, 86(19), 4418-4421. doi:10.1103/PhysRevLett.86.4418.

Item is

Files

show Files
hide Files
:
287940.pdf (Publisher version), 92KB
 
File Permalink:
-
Name:
287940.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
2002
License:
-

Locators

show

Creators

show
hide
 Creators:
Lässig, M., Author
Bastolla, U.1, Author           
Manrubia, S. C.1, Author           
Valleriani, A.2, Author           
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              
2Angelo Valleriani, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863324              

Content

show

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 287940
Other: 40203
DOI: 10.1103/PhysRevLett.86.4418
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Abbreviation : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Physical Society
Pages: - Volume / Issue: 86 (19) Sequence Number: - Start / End Page: 4418 - 4421 Identifier: ISSN: 0031-9007